# SDR JJBA20250404025

- Difficulty date: March 10, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH GUSSET FOUND CORRODED BTW FR 59-61. RH GUSSET BTW FR 59-61 REPLACED
